MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.0 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.0 ML
Model Number 40082
Health Effect - Clinical Codes Erythema (1840); Swelling/ Edema (4577)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinical complaint has been investigated.The lot number has been verified and has been confirmed to be released by the company.It has been confirmed that no other clinical complaints were found associated with this lot number.The batch record, qc test reports, and training of staff were analysed and it has been determined that product is within required specifications, and manufactured according to appropriate procedures.Prollenium medical technologies' medical director's response to this adverse event to be provided to the clinic along with the letter indicating approved areas for injection for revanesse versa+ product: "the following is a clinical opinion based on the information and photos provided by the clinic.On (b)(6) 2020 the patient received 1cc of revanesse versa + in her upper and lower vermillion borders as well as the central body of her lower lip.The patient had benzocaine 20%, lidocaine 10%and tetracaine 10% applied to her lips prior to injection.There were no complications or concerns at the time of injection.One week later the patient reached out to note that the filler in the body of her lower lip was too superficial and therefore noticeable when she compressed her lip against her teeth.The np who injected her agreed that the product was injected too superficial and offered to dissolve the product of concern.The patient declined and was "too busy" to be reassessed at the clinic.She was therefore advised to massage the lip and product.On (b)(6) 2022, 18 months later the patient reached out to the clinic complaining that she felt that the product was mostly gone and wondered why that was.She was not seen by the health care provider who instead initiated an ae complaint stating that the patient was concerned that the product didn't last unchanged for 18 months.Upon review of the photos provided it is note worthy that the clinical results in the vermillion border were still present however the filler effect in the body of the lip was significantly diminished.My clinical opinion is that this case does not represent an adverse event.It is well established that the expected duration of filler is 6-12 months.In the lip this duration would be more in the range of 6-9 months for the following reasons.The lip is the most actively mobile area on the body.The average filler patient speaks 20,000 words a day and eats 3 meals a day.On top of this the patient in this case was asked to repeatedly massage the lip and product.In light of this the fact that the patient still has a clear improvement in her vermillion border is remarkable and speaks highly of the product used.I hope this clinical opinion will be of value to all parties concerned.".
 
Event or Problem Description
Based on the information provided, the patient was injected with revanesse versa+ (with lidocaine) 1.0 ml into the lips area of the patient on (b)(6) 2020.Amount of product injected was 1 cc, according to the initial report.Patient is female, caucasian; date of birth: (b)(6) 1978.According to the initial report, the patient was reportedly experiencing swelling, lumps and redness one week post injection.Patient was prescribed minocycline and prednisone pack as per patient's request.Patient then stated she would not take the minocycline rit stomach upset - offered alternative antibiotic - patient refused.Patient was offered to dissolve filler after the prescription- patient declined.18 months later, the patient contacted the injector after speaking with a representative from another field who told the patient that she should be very concerned about her lips.Pictures patient sent show slightly superficial filler in lower lip when patient presses bottom lip against bottom teeth.At rest, same amount of laxity as prior to injection.Patient was offered multiple times to dissolve - the patient refused.Patient states "just wants answers" as to why this happened.Appears to be untreated - patient and injector agreed not to treat again with filler.No redness, induration, edema, discoloration, pain.Treatment plan: after prescription, injector requested to see patient in office - patient refused (states she cannot get by the clinic), patient was recommended massage and recommended dissolving which patient refused, patient was recommended follow up.Patient did see the injector on 23 nov 2021 with no c/o lip issues.Patient was offered to dissolve again, patient refused and states she is scared of adverse effects of hylenex.As reported, the patient has no pre-existing risk factors.Patient background information/history included hypothyroidism (synthroid), no allergies.No elevated fitzpatrick scale reported.Topical anesthetic used: benzocaine, lidocaine, tetracaine (20-10-10%) x 15 min no allergies to dermal fillers reported.Patient had a first dermal filler treatment with no history of dermal filler treatments.The medical director of the clinic has been informed of this adverse event.Current status of the patient: pictures patient sent show slightly superficial filler in lower lip when patient presses bottom lip against bottom teeth.At rest, same amount of laxity as prior to injection.No redness, induration, edema, discoloration, pain.

Brand Name
REVANESSE VERSA+ 1.0 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key14980929
Report Number3004423487-2022-00031
Device Sequence Number17559286
Product Code LMH
UDI-Device Identifier10669808001014
UDI-Public10669808001014
Combination Product (Y/N)N
PMA/510(K) Number
P160042 S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number40082
Device Lot Number20H039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite